Please use this identifier to cite or link to this item: https://doi.org/10.1016/j.jat.2005.11.008
Title: Construction of biorthogonal wavelets from pseudo-splines
Authors: Dong, B.
Shen, Z. 
Keywords: B-spline
Biorthogonal Riesz wavelets
Interpolatory
Pseudo-spline
Riesz wavelets
Issue Date: Feb-2006
Citation: Dong, B., Shen, Z. (2006-02). Construction of biorthogonal wavelets from pseudo-splines. Journal of Approximation Theory 138 (2) : 211-231. ScholarBank@NUS Repository. https://doi.org/10.1016/j.jat.2005.11.008
Abstract: Pseudo-splines constitute a new class of refinable functions with B-splines, interpolatory refinable functions and refinable functions with orthonormal shifts as special examples. Pseudo-splines were first introduced by Daubechies, Han, Ron and Shen in [Framelets: MRA-based constructions of wavelet frames, Appl. Comput. Harmon. Anal. 14(1) (2003), 1-46] and Selenick in [Smooth wavelet tight frames with zero moments, Appl. Comput. Harmon. Anal. 10(2) (2001) 163-181], and their properties were extensively studied by Dong and Shen in [Pseudo-splines, wavelets and framelets, 2004, preprint]. It was further shown by Dong and Shen in [Linear independence of pseudo-splines, Proc. Amer. Math. Soc., to appear] that the shifts of an arbitrarily given pseudo-spline are linearly independent. This implies the existence of biorthogonal dual refinable functions (of pseudo-splines) with an arbitrarily prescribed regularity. However, except for B-splines, there is no explicit construction of biorthogonal dual refinable functions with any given regularity. This paper focuses on an implementable scheme to derive a dual refinable function with a prescribed regularity. This automatically gives a construction of smooth biorthogonal Riesz wavelets with one of them being a pseudo-spline. As an example, an explicit formula of biorthogonal dual refinable functions of the interpolatory refinable function is given. © 2005 Elsevier Inc. All rights reserved.
Source Title: Journal of Approximation Theory
URI: http://scholarbank.nus.edu.sg/handle/10635/103048
ISSN: 00219045
DOI: 10.1016/j.jat.2005.11.008
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

SCOPUSTM   
Citations

16
checked on Sep 18, 2018

WEB OF SCIENCETM
Citations

15
checked on Sep 3, 2018

Page view(s)

27
checked on Jul 27, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.